Medical Advice On "Allergies"



Dr. Anshul  Varshney
Hi, Welcome to icliniq.com. High eosinophils are found in conditions with allergic reactions. I would recommend you to please see your doctor and if your chest is congested, they would help you with antibiotics, short steroids, anti-allergic, and ... View thread »

Dr. Nilotpal Dutta
Hello, Welcome to icliniq.com. This is a common problem these days with a lot of industrialization and pollution around. Check your eosinophil count by doing a routine blood examination. Check blood IgE level. Do a skin prick allergy test to find ... View thread »

Dr. Syed Shakeel Akthar
Hi, Welcome to icliniq.com. With the information given and photos provided, I assume that you are most probably having eczema. Eczema commonly presents like these morphology associated with itching. Please apply Excel-G cream [Clobetasol with ... View thread »

Dr. Amolkumar W Diwan
Hello, Welcome to icliniq.com. From your history, it is obvious that you are suffering from allergic rhinitis and asthma. The current treatment you are taking is appropriate for controlling your asthma and nasal rhinitis. There is no any drug of ... View thread »

Dr. Syed Shakeel Akthar
Hi, Welcome to icliniq.com. This type of rash is seen not because of bed bugs but maybe you are allergic to something coming in contact. It may be so many things like your clothes, bedding or plants or some food items. For now, apply Hydrocortisone ... View thread »

Dr. Rabia
Hi, Welcome to icliniq.com. Yes, this is the condition called urticaria. That can be acute or may be chronic. There can be different reasons for urticaria-like infections, drugs or certain things in our foods like additives, etc., that can cause it. ... View thread »

Dr. Chaitra  Prakash
Hello, Welcome to icliniq.com. I went through the details you have provided and feel it be an allergic condition of skin known as pompholyx. Pompholyx generally causes itching of the hands and feet. Since these body parts directly come in contact ... View thread »

Dr. Tooba  Qazi
Hi, Welcome to icliniq.com. This eruption pain occurs in every 2 or 3 months. To suppress it you must do this antibiotic course: Tablet Augmentin 625 mg, two times a day, tablet Metronidazole 400 mg, two times a day, tablet Brufen (painkiller) 400 ... View thread »

Dr. Rabia
Hi, Welcome to icliniq.com. It is urticaria and you are right it is an allergic reaction. Urticaria can be due to drugs, any food material to which your body is allergic. You have to keenly observe and note the things that can flare it up or cause ... View thread »

Dr. Shyam  Kalyan N
Hi, Welcome to icliniq.com. Is your allergy based on your assessment or has any allergy testing been done? The best way to prevent allergy is to avoid the requisite allergens altogether. We even suggest a change of profession and change of place to ... View thread »